MathSciNet Relay Station
MathSciNet bibliographic data
MR2457362 92D30 (34D23)
Cui, Jing-An; Tao, Xin; Zhu, Huaiping An SIS infection model incorporating media coverage. Rocky Mountain J. Math. 38 (2008), no. 5, 1323–1334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement